Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain and burning sensation while urination. Urine analysis normal. Taken antibiotics. Advice?

hello sir , my name is ganesh from mysore india ,,, sir since from 1 year am suffering from bladder pain and burning senasation, i had done ultra scan and urin analysis test but everthing will be came normal and also i had taken antibiotic upto 3weeks more tablet name niftas and tonic name urikind,, and also i drinking daily plenty of water daily but still this pain doesnnt goes away !!!!! please can u advice me what to do ?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Ganesh and thanks for the query
In my opinion its better to consult an urologist and get your detailed investigation done and get to a diagnosis. The investigation you may need are IVP, CT scan KUB, Investigation to rule out Tuberculosis or any evidence of Ca.
Till you got your consultation take plenty of water as you are already taking with some alkaliser.
Also needs to investigate for other cause of pain in abdomen.
Best Wishes
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor